, Volume 71, Issue 1, pp 23-37
Date: 28 Mar 2007

Analytic solution for flow of Sisko fluid through a porous medium

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This paper presents the analytic solution for flow of a magnetohydrodynamic (MHD) Sisko fluid through a porous medium. The non-linear flow problem in a porous medium is formulated by introducing the modified Darcy’s law for Sisko fluid to discuss the flow in a porous medium. The analytic solutions are obtained using homotopy analysis method (HAM). The obtained analytic solutions are explicitly expressed by the recurrence relations and can give results for all the appropriate values of material parameters of the examined fluid. Moreover, the well-known solutions for a Newtonian fluid in non-porous and porous medium are the limiting cases of our solutions.